MathSciNet Relay Station
MathSciNet bibliographic data
MR2439407 46J05 (46L85 46M18 46M20 55P62)
Lupton, Gregory; Phillips, N. Christopher; Schochet, Claude L.; Smith, Samuel B. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009), no. 1, 267–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement